# SDR SWAA2023010479676

- Difficulty date: December 8, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 44,804 hours, 27,025 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LT HORIZONTAL STABILIZER LOWER SKIN,  HSS 193.90, 9 INCHES AFT OF FORWARD SPAR, .5 INCH CRACK LENGTH.  CUT OUT DAMAGE IAW SRM 55-10-01-2R-11, REPAIR 11.  PERFORMED HFEC AT CUT OUT IAW NDTM, PART 6, 51-00-00, PROCEDURE 23.  NO CRACKS.  PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS IAW NDTM PART 6, 51-00-00, PROCEDURE 16. NO CRACKS.  PERFORMED HFEC COUNTERSINK INSPECTION ON ALL REMOVED FASTENER LOCATIONS IAW NDTM PART 6, 53-30-00, PROCEDURE 3. NO CRACKS.  FABRICATED A DOUBLED AND FILLED REPAIR IAW 55-10-01-2R-11, REPAIR 11 AND SRM 51-40-05-0G-0.   INSTALLED THE REPAIR IAW SRM 55-10-01-2R-11, REPAIR 11.
